# SDR 99FDEA00361

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 655624913
- Condition: Corroded
- Location: Bs 1005-1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT KEEL BEAM STRINGER SPLICE BS 1005-1012 O/B FLANGE (SPEC C53-113-01(2)).  *S/D*  LT KEEL BEAM STR SPLICE TO BE REPLACED ON NR 252.
